Browse Title Index


 
Issue Title
 
Vol 16, No 1 (2014) APPLICATIONS OF KAPLANSKY-COHENS THEOREM Abstract   PDF
Tran Van Dong, Nguyen Trong Bac, Nguyen Van Sanh
 
Vol 14, No 2 (2012) ARITHMETIC DYNAMICS AND DYNAMICAL UNITS Abstract   PDF
Chatchawan Panraksa, Lawrence Washington
 
Vol 14, No 2 (2012) ARITHMETIC PROGRESSION OF SQUARES AND SOLVABILITY OF THE DIOPHANTINE EQUATION 8x^4+1=y^2 Abstract   PDF
G K Panda
 
Vol 18, No 1 (2016) BIIDEALS IN INVOLUTION RINGS AND SEMI-GROUPS Abstract   PDF
Usama A. Aburawash, Allam A. Allam
 
Vol 7, No 1 (2005) BOUNDED p-VARIATION IN THE MEAN Abstract   PDF
Rene Erl?n Castillo
 
Vol 6, No 1 (2004) CENTER OF NOETHERIAN RINGS Abstract   PDF
V. K. BHAT
 
Vol 6, No 2 (2004) CHOQUET THEOREM FOR THE SPACE OF CONTINUOUS REAL-VALUED FUNCTIONS Abstract   PDF
Le Xuan Son, Vu Hong Thanh, Nguyen Nhuy
 
Vol 8, No 2 (2006) CLASSES OF EXTENDING MODULES ASSOCIATED WITH A TORSION THEORY Abstract   PDF
Semra Dogruoz
 
Vol 13, No 2 (2011) CLASSIFICATION OF 5-DIMENSIONAL MD-ALGEBRAS HAVING NON-COMMUTATIVE DERIVED IDEALS Abstract   PDF
Le Anh Vu, Ha Van Hieu, Tran Thi Hieu Nghia
 
Vol 20, No 1 (2018): East-West J. of Mathematics CLIQUE DECOMPOSITIONS OF THE DISTANCE MULTIGRAPH OF THE CARTESIAN PRODUCT OF GRAPHS Abstract   PDF
Veerapas Boonthong
 
Vol 15, No 2 (2013) CLIQUE-CHROMATIC NUMBERS OF CLAW-FREE GRAPHS Abstract   PDF
Tanawat Wichianpaisarn, Chariya Uiyyasathian
 
Vol 19, No 2 (2017): EAST - WEST JOURNAL OF MATHEMATICS CLONE OF LINEAR TERMS AND CLONE OF LINEAR FORMULA Abstract   PDF
Thodsaporn Kumduang
 
Vol 2, No 2 (2000) CLOSED SUBSPACES OF STAR-LINDELOF AND RELATED SPACES Abstract   PDF
M. Bonanzinga, M. V. Matveev
 
Vol 15, No 1 (2013) CO-COHEN-MACAULAY MODULES IN DIMENSION >s Abstract   PDF
Nguyen Thi Dung
 
Vol 11, No 2 (2009) Cohomological classification of Ann-functors Abstract   PDF
Nguyen Tien Quang, Dang Dinh Hanh
 
Vol 14, No 1 (2012) COMMUTATIVITY OF PRIME NEAR RINGS Abstract   PDF
V. K. Bhat, Kiran Chib, Smarti Gosani
 
Vol 6, No 2 (2004) COMMUTING MAPPINGS ON RIGHT IDEALS IN PRIME RINGS Abstract   PDF
Vincenzo De Filippis
 
Vol 2, No 1 (2000) CONSTRAINED CONTROLLABILITY THEORY: FROM LINEAR TO NONLINEAR DYNAMICAL DISCRETE-TIME SYSTEMS Abstract   PDF
Vu Ngoc Phat
 
Vol 14, No 2 (2012) CONTINUED FRACTIONS REPRESENTING CERTAIN ANALOGUES OF EXPONENTIAL ELEMENTS IN F_q((1/x)) Abstract   PDF
T. Chaichana, V. Laohakosol, J. Rattanamoong
 
Vol 12, No 1 (2010) COUPLING THE LQ REGULARIZATION METHOD AND THE OUTER APPROXIMATION METHOD FOR SOLVING PSEUDOMONOTONE VARIATIONAL INEQUALITIES Abstract   PDF
Pham Ngoc Anh, Nguyen Duc Hien
 
Vol 9, No 2 (2007) D.C. OPTIMIZATION METHODS FOR SOLVING MINIMUM MAXIMAL NETWORK FLOW PROBLEM Abstract   PDF
Le Thanh Hue, Nguyen Hoan Vu
 
Vol 6, No 1 (2004) DEFORMATIONS OF r-RETICULAR MAP GERMS Abstract   PDF
Ngo Dinh Quoc
 
Vol 5, No 1 (2003) DELAY-DIFFERENTIAL EQUATIONS WITH INFINITELY MANY STATE-DEPENDENT IMPULSES Abstract   PDF
F. Dubeau, J. Karrakchou
 
Vol 2, No 1 (2000) DETERMINED CONGRUENCE CLASSES IN BROUWERIAN SEMILATTICES Abstract   PDF
Ivan Chajda,
 
Vol 6, No 1 (2004) DIAGONALITY AND POWERS OF GENERAL ALGEBRAIC SYSTEMS Abstract   PDF
Josef Slapal
 
51 - 75 of 340 Items << < 1 2 3 4 5 6 7 8 9 10 > >>